# SDR DL72L991833

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT SPAR CAP PANEL ATTACH HOLE ELONGATED 55 FROM I/B END.  REPAIRED PER M/M 57-52-0 FIG 802 NON SHOP ORDER 791453.
